# SDR AALA202509084187

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737-8
- Aircraft serial: 68114
- Aircraft time: 7,769 hours, 2,861 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO UNUSUAL VIBRATIONS FELT ON THE FLOOR AND RUDDER PEDALS AS WELL AS FRONT AND AFT SERVICE GALLEY DURING CLIMB. AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND EXTERNAL POWER RECEPTACLE DOOR OPEN UPON ARRIVAL. DOOR CLOSED. ACCOMPLISHED AIRFRAME VIBRATION INSPECTION IAW AMM 05-51-67, NO FAULTS NOTED OK FOR SERVICE.
